# SDR DALA2015051503323

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WET AREA, SUPPORT CHANNEL IS CORRODED BS 342, LBL 22.  INSTALLED NEW SUPPORT CHANNEL IAW SRM  51-40-02, PAR 4, 51-40-02, PAR 7 AND DWG 141N5170, REV F.
